# SDR 9619931145

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- Engine: Pwa JT9D20
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 7551501
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,942 hours
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 1 AND NR 3 ENGINES EXPERIENCED REVERSE STALL SIMULTANEOUSLY.  BOTH ENGINES WERE SHUT DOWN DUE TO INCREASING EGT AND AIRCRAFT TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BORESCOPE INSPECTION OF THE NR 3 ENGINE AND NO DISCREPANCIES WERE FOUND.  VISUAL INSPECTION OF THE NR 1 ENGINE WAS NORMAL AND BORESCOPE WILL BE ACCOMPLISHED WITHIN FIVE CYCLES.  REPLACED TT2 SENSOR ON THE NR 1 ENIGNE, LEAK CHECK WAS NORMAL.
